Non-flocking and flocking for the Cucker-Smale model with distributed time delays

Zhang, Ziwei, Yin, Xiuxia and Gao, Zhiwei (2023) Non-flocking and flocking for the Cucker-Smale model with distributed time delays. Journal of the Franklin Institute, 360 (12). pp. 8788-8805. ISSN 0016-0032

AAM.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (371kB) | Preview
Official URL:


In this paper, we study a flocking behavior that may or not appear for Cucker - Smale model with distributed time delays. For the short range communicated Cucker - Smale model, the flocking condition has strong restrictions on initial data. For this case, we mainly consider the non - flocking behavior. By establishing and appropriately estimating an inequality of the position variance such that the second order space moment is unbounded, we drive a sufficient condition for the non - existence of the asymptotic flocking when the time delays satisfy a suitable smallness assumption. Furthermore, we also provide a sufficient condition of asymptotic flocking. Finally, we present numerical simulations to validate the theoretical results.

Item Type: Article
Additional Information: Funding information: This work is supported by NSFC (No. 61963028 and No. 61603175) and the Jiangxi Province academic and technical leader Training ProgramYoung Talents Project (20212BCJ23040).
Uncontrolled Keywords: Cucker−Smale model, distributed time delays, non−flocking, flocking.
Subjects: G400 Computer Science
G900 Others in Mathematical and Computing Sciences
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Rachel Branson
Date Deposited: 17 May 2022 11:21
Last Modified: 15 Aug 2023 13:45

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics